# SDR USAA2010111692612

- Difficulty date: November 4, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 53,198 hours, 20,991 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1410
- Condition: Inoperative
- Location: L4 Door
- Part time: 15,373 hours, 5,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EES - C2 CHECK - DURING A SCHEDULED DEPLOYMENT OPERATIONAL CHECK OF THE L4 DOOR SLIDE, THE LOWER AFT LIGHT DID NOT ILLUMINATE.  REPLACED SLIDE IAW TASK CARD 19L80025001.
